# SDR SWAA2022010647411

- Difficulty date: November 24, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 568-727a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL45 WL208.1 BS540-BS552; BS568-BS674; BS680-BS688; BS703-BS730; BS742-BS727A+14 ; / [01] UPDATED STEPS 1-5.; [02] COMPLETED STEPS 1-5; [03] STEP 6 COMPLETE.; [04] VERIFIED STEP 6 COMPLETED.; [05] VERIFIED ALL WORK COMPLETE
